Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chemical burn on vulva from hair removal cream, have irritation. What can I do?

I accidentally got hair removal cream on my vulva and got a chemical burn i have used this hair removal lotion before have always been careful but today i was careless and left it on over 3 min did not start burning until I wiped it off with cloth now I have chemical burns on some parts was bleeding and burning no more bleeding burning gone just irritation now what can i use do not want to go to the doctor
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi chemical burn is common if hair removal cream is applied carelessly on the vulva because it is most sensitive part.use of atarax 25 mg at night,broad spectrium antibiotic twice daily ,short course of steriods and application of sternon g ointment on the lesion can cure it.use of mild steriod to decrease pigmentation afterwards
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor